# SDR IPXA10561061

- Difficulty date: June 24, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 21,437 hours, 12,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 146N52381
- Condition: Corroded
- Location: Bs 1712-1716
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, CORROSION ON CABIN FLOOR SHEAR WEB UPPER SURFACE STA 1712-1716, LBL 47-RBL 53, WL 208.  AREA AT BS 1714 LBL 36 FOUND TO BE OUT OF LIMIT, REPAIR IAW ER NR 10-3259.
